# SDR DALA2022030301357

- Difficulty date: February 24, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 65,997 hours, 30,459 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3268 DURING H2 IN SAL AND WHILE ACCOMPLISHING 5310-3024 (ALI 531155- 02-2) A CRACK WAS FOUND IN FR20 LAYER ONLY AT HOLE #A. CORRECTIVE ACTION: COMPLIED WITH ER/A 596845-14AD. (2133985)
